# SDR AU970433

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Ayres S2RT34NORMAL
- Engine: Pwa PT6A34AG
- Propeller: Hartzl HCB3TN3
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Condition: Making Metal
- Location: Turb Eng Assory
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE ACCESSORY GEARBOX CONTAMINATED WITH WHITE METAL SLIVERS
